# SDR CA20163006

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 38,349 hours
- Engine: Pwa PW124B
- Propeller: Hamstd 14SF*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW OBSERVED OIL PRESSURE FLUCTUATIONS AND ELECTED TO SHUT THE ENGINE DOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS THEN ACCOMPLISHED AT DESTINATION.  POST FLIGHT INSPECTION FOUND AND OIL LEAK FROM DAMAGED THREADS ON 1 OF THE FITTINGS ON THE OIL PRESSURE REGULATOR HOUSING.
